Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 143591, 8 pages
http://dx.doi.org/10.1155/2015/143591
Research Article

Mean-Square Asymptotically Almost Automorphic Solutions to Fractional Stochastic Relaxation Equations

Department of Mathematics, Tufts University, 503 Boston Avenue, Medford, MA 02155, USA

Received 15 July 2015; Accepted 10 September 2015

Academic Editor: Yuji Liu

Copyright © 2015 Qiong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiong Wu, “Mean-Square Asymptotically Almost Automorphic Solutions to Fractional Stochastic Relaxation Equations,” International Journal of Differential Equations, vol. 2015, Article ID 143591, 8 pages, 2015. https://doi.org/10.1155/2015/143591.